# SDR A6WA201302114012

- Difficulty date: February 11, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 22,068 hours, 21,186 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

RECEIVED EFIS COMP FOR IAS (INTERMITANTLY) AT FL330, C/W QRH CORRECT AIR SPEED INDICATION WAS HARD TO DETERMINE, BOTH SIDES READ CORRECT AT DIFFERENT TIMES.  CHOSE ADC 2 AND AP DIDN'T MAINTAIN ALTITUDE, CHOSE ADFC 1 AP WORKED BUT AIRSPEED (SLOWLY).  PURGED (BOTH) MAIN PITOT STATIC SYSTEMS IAW AMM 34-11-00.  REMOVED AND REPLACED ADC NR 1 IAW AMM 34-13-01, OPS CHECKS GOOD.  LEAK CHECKS GOOD RII I-180.
